Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 249, NWS St. Louis, MO

September 18, 2010Calhoun County, Greene County, Jersey County, Illinois; Lincoln County, Pike County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 18, 2010, 7:50 PM CDT for Calhoun County, Greene County, Jersey County, Illinois; Lincoln County, Pike County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2010, 7:50 PM CDT (00:50 UTC)
Expired
Sep 18, 2010, 8:30 PM CDT
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 44 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 8:30 PM CDTTSTM WND DMG1 E Hardin, ILPOWER LINES BLOWN DOWN AND A BARN DESTROYED ALONG ROUTE 16 BETWEEN SAND RIDGE ROAD AND THE HARDIN BRIDGE...BOTH ROUTE 16 AND SAND RIDGE ROAD ARE CLOSED AND IMPASSABLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 2:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1222 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WUUS53 KLSX 190050
SVRLSX
ILC013-061-083-MOC113-163-190130-
/O.NEW.KLSX.SV.W.0249.100919T0050Z-100919T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
750 PM CDT SAT SEP 18 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEAST PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 830 PM CDT

* AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BELLEVIEW...OR 10 MILES NORTH OF ELSBERRY...AND MOVING
  SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELSBERRY...JERSEYVILLE...HARDIN...OLD KANE...HAMBURG...
  KAMPSVILLE...MICHAEL...ELDRED...FOLEY...WOODY...BATCHTOWN...
  NUTWOOD...BEECHVILLE...FIELDON...MEPPEN...KANE...OTTERVILLE...DEER
  PLAIN...BRUSSELS AND GOLDEN EAGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD OF ANY RAIN OR 
LIGHTNING. DO NOT WAIT BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3918 9020 3895 9049 3887 9057 3887 9061
      3888 9063 3893 9066 3923 9094 3940 9080
      3940 9068
TIME...MOT...LOC 0050Z 309DEG 27KT 3930 9073
WIND...HAIL 60MPH 1.50IN

$$

TRUETT
1 follow-up statement
151 
WWUS53 KLSX 190118
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT SAT SEP 18 2010

MOC163-190128-
/O.CAN.KLSX.SV.W.0249.000000T0000Z-100919T0130Z/
PIKE MO-
818 PM CDT SAT SEP 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIKE COUNTY IN
NORTHEAST MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3910 9031 3895 9049 3887 9057 3887 9061
      3888 9063 3893 9066 3922 9093 3924 9052
TIME...MOT...LOC 0118Z 316DEG 26KT 3916 9063

$$

ILC013-061-083-MOC113-190130-
/O.CON.KLSX.SV.W.0249.000000T0000Z-100919T0130Z/
JERSEY IL-CALHOUN IL-GREENE IL-LINCOLN MO-
818 PM CDT SAT SEP 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN...SOUTHWESTERN GREENE...CALHOUN AND WESTERN JERSEY COUNTIES
UNTIL 830 PM CDT...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HARDIN...OR 8 MILES EAST OF ELSBERRY...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  FOLEY...BATCHTOWN...NUTWOOD...FIELDON...MEPPEN...OTTERVILLE...
  BEECHVILLE...BRUSSELS...DEER PLAIN AND GOLDEN EAGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3910 9031 3895 9049 3887 9057 3887 9061
      3888 9063 3893 9066 3922 9093 3924 9052
TIME...MOT...LOC 0118Z 316DEG 26KT 3916 9063
WIND...HAIL 60MPH 1.00IN

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 7:02 PM CDT, 48 minutes earlier.

Area forecast discussion, Sep 18, 7:02 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT SAT SEP 18 2010

.DISCUSSION...
/206 PM CDT SAT SEP 18 2010/

LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM
NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN
KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL
CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR.
LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESERVOIR OF INSTABILITY
ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE
EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI.

EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS
AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL
LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT
OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30
KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS
INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT
RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A
FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE
WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT
BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET
INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS
THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS
WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION
COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE
HEAVIEST RAINFALL FURTHER SOUTH.

ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT
ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER
LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL
BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY
NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE
IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO
CONTINUE.

CVKING

&&

.AVIATION...
/641 PM CDT SAT SEP 18 2010/

THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST
AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND
HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE
CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS
LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR
NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY.
ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A
STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN
NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE
EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT
RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES.
CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT
NEWD TOMORROW.

SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF
KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER
THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL
OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH
THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A
TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED
OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL
BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 18, 7:23 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT SAT SEP 18 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
723 PM CDT SAT SEP 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ALONG AND NORTH OF INTERSTATE 70 THIS
EVENING. SOME OF THE STORMS MAY BECOME SEVERE AND CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION
ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM
PREDICTION CENTER WATCH PRODUCTS.

THE THREAT OF THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY FOR
PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 70
ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN POSSIBLE.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL
SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST.
LOUIS.

TES

In the hours before

Local storm report, Sep 18, 6:36 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             HANNIBAL                39.71N  91.38W
09/18/2010  E0.70 INCH       MARION             MO   FIRE DEPT/RESCUE

            HAIL OBSERVED ON CARRS LN

&&

JP
Local storm report, Sep 18, 6:45 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             HUNNEWELL               39.67N  91.86W
09/18/2010  E0.70 INCH       SHELBY             MO   TRAINED SPOTTER

            SPOTTER MEASURED 1.50 INCHES OF RAIN IN APPROXIMATELY
            20 MINUTES

&&

JP
Local storm report, Sep 18, 7:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             PERRY                   39.43N  91.68W
09/18/2010  E0.25 INCH       RALLS              MO   TRAINED SPOTTER

&&

JP
Local storm report, Sep 18, 7:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 E MONROE CITY         39.65N  91.71W
09/18/2010  E0.25 INCH       RALLS              MO   LAW ENFORCEMENT

&&

JP
Local storm report, Sep 18, 7:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             5 S CURRYVILLE          39.27N  91.34W
09/18/2010  M0.70 INCH       PIKE               MO   TRAINED SPOTTER

&&

SIPPRELL
Local storm report, Sep 18, 7:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             3 S CURRYVILLE          39.31N  91.35W
09/18/2010  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:09 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike51 min
Sep 18, 8:27 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey33 min
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningLSXAdams46 min
Sep 18, 9:39 PM CDTFlash Flood WarningLSXAdams6 hr
Sep 18, 10:26 PM CDTFlash Flood WarningLSXPike5 hr
Sep 18, 11:14 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair31 min
Sep 18, 11:43 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair23 min
Sep 19, 3:00 AM CDTAreal Flood WarningLSXAdams, Pike12 hr
Sep 19, 3:38 AM CDTFlash Flood WarningLSXCalhoun, Pike4 hr
Sep 19, 7:38 AM CDTFlash Flood WarningLSXCalhoun, Pike3 hr
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike48 min
Sep 18, 8:30 PM CDTAreal Flood AdvisoryLSXKnox, Lewis6 hr
Sep 18, 8:46 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Sep 18, 8:56 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Sep 18, 9:09 PM CDTFlash Flood WarningLSXCallaway, Montgomery, Warren6 hr
Sep 18, 9:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Sep 18, 9:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade45 min
Sep 18, 9:48 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby57 min
Sep 18, 9:54 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis25 min
Sep 18, 10:00 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis5 hr
Sep 18, 10:12 PM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage5 hr
Sep 18, 10:44 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby27 min
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis10 hr
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis22 hr
Sep 19, 1:47 AM CDTRiver Flood WarningLSXSaint Charles5 hr
Sep 19, 2:58 AM CDTFlash Flood WarningLSXMonroe, Ralls6 hr
Sep 19, 3:15 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike45 min
Sep 19, 3:17 AM CDTAreal Flood WarningLSXCallaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more12 hr
Sep 19, 3:27 AM CDTSevere Thunderstorm WarningLSXMonroe, Ralls48 min
Sep 19, 4:08 AM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby6 hr
Sep 19, 4:36 AM CDTTornado WarningLSXLincoln, Pike9 min
Sep 19, 4:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery21 min
Sep 19, 5:18 AM CDTFlash Flood WarningLSXAudrain, Lincoln, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 9:07 AM CDTFlash Flood WarningLSXMonroe, Ralls112 min
Sep 19, 9:10 AM CDTRiver Flood WarningLSXLincoln48 hr
Sep 19, 9:15 AM CDTRiver Flood WarningLSXMarion25 hr
Sep 19, 11:17 AM CDTAreal Flood WarningLSXAudrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more4 hr
Sep 19, 2:53 PM CDTAreal Flood WarningLSXAudrain, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 3:03 PM CDTRiver Flood WarningLSXMonroe43 hr
Sep 19, 3:12 PM CDTAreal Flood WarningLSXCallaway, Montgomery6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.